Alert archive / Alabama / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Mobile, AL

April 14, 2012

NWS Mobile, AL issued this small craft advisory at Apr 14, 2012, 3:54 AM CDT. It took effect at Apr 14, 2012, 10:00 AM CDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2012, 3:54 AM CDT (08:54 UTC)
In effect from
Apr 14, 2012, 10:00 AM CDT
Expired
Apr 16, 2012, 7:31 AM CDT
In force
46 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WHUS74 KMOB 140854
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
354 AM CDT SAT APR 14 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT TO 60 NM FROM 1 PM CDT TODAY UNTIL 6 PM
CDT SUNDAY...

.A STRONG EAST TO SOUTHEAST WIND CAN BE EXPECTED OVER THE MARINE AREA 
LATER THIS MORNING AND THIS AFTERNOON...CONTINUING THROUGH SUNDAY
AFTERNOON AND POSSIBLY SUNDAY NIGHT. WINDS AROUND 20 KNOTS WITH
HIGHER GUSTS CAN BE EXPECTED ESPECIALLY DURING THE LATE AFTERNOON AND
EARLY EVENING HOURS.

GMZ650-655-670-675-150000-
/O.NEW.KMOB.SC.Y.0023.120414T1800Z-120416T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
354 AM CDT SAT APR 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT SUNDAY. 

* WINDS:EAST TO SOUTHEAST INCREASING TO 20 KNOTS AND GUSTY. 

* SEAS: SEAS BUILDING TO 5 TO 8 FEET BY SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
284 
WHUS74 KMOB 141500
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT SAT APR 14 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...AND THE GULF
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 6 PM CDT
SUNDAY...

.HIGH PRESSURE OVER THE WESTERN ATLANTIC OCEAN WILL MAINTAIN A STRONG
EAST TO SOUTHEAST WIND ACROSS THE MARINE AREA THROUGH THROUGH SUNDAY.
WINDS WILL BE SUSTAINED BETWEEN 20 TO 25 KNOTS WITH HIGHER GUSTS AT
TIMES...ESPECIALLY THROUGH THE LATE AFTERNOON AND EARLY EVENING
HOURS.

GMZ630-142300-
/O.EXB.KMOB.SC.Y.0023.120414T1500Z-120416T0000Z/
MOBILE BAY-
1000 AM CDT SAT APR 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY FOR MOBILE BAY...WHICH IS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS:  BAY WATERS WILL BE ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-142300-
/O.EXT.KMOB.SC.Y.0023.120414T1500Z-120416T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1000 AM CDT SAT APR 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY FOR THE GULF WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY.

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS:  SEAS BUILDING TO 5 TO 8 FEET BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
164 
WHUS74 KMOB 141504 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1003 AM CDT SAT APR 14 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...AND THE GULF
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 7 PM CDT
SUNDAY...

.HIGH PRESSURE OVER THE WESTERN ATLANTIC OCEAN WILL MAINTAIN A STRONG
EAST TO SOUTHEAST WIND ACROSS THE MARINE AREA THROUGH THROUGH SUNDAY.
WINDS WILL BE SUSTAINED BETWEEN 20 TO 25 KNOTS WITH HIGHER GUSTS AT
TIMES...ESPECIALLY THROUGH THE LATE AFTERNOON AND EARLY EVENING
HOURS.

GMZ630-142315-
/O.EXB.KMOB.SC.Y.0023.120414T1503Z-120416T0000Z/
MOBILE BAY-
1003 AM CDT SAT APR 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY FOR MOBILE BAY...WHICH IS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS:  BAY WATERS WILL BE ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-142315-
/O.EXT.KMOB.SC.Y.0023.120414T1500Z-120416T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1003 AM CDT SAT APR 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY FOR THE GULF WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY.

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS:  SEAS BUILDING TO 5 TO 8 FEET BY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
586 
WHUS74 KMOB 150404
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1104 PM CDT SAT APR 14 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...AND THE
GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL
7 PM CDT SUNDAY...

.HIGH PRESSURE OVER THE WESTERN ATLANTIC OCEAN WILL MAINTAIN A
STRONG EAST TO SOUTHEAST WIND ACROSS THE MARINE AREA THROUGH
THROUGH SUNDAY. WINDS WILL BE SUSTAINED BETWEEN 20 TO 25 KNOTS
WITH HIGHER GUSTS AT TIMES...ESPECIALLY THROUGH THE LATE
AFTERNOON AND EARLY EVENING HOURS.

GMZ630-650-655-670-675-151215-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-120416T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1104 PM CDT SAT APR 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* BAYS: WATERS WILL BE ROUGH.

* SEAS: BUIDLING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
395 
WHUS74 KMOB 151222
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
722 AM CDT SUN APR 15 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...AND THE
GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL
7 PM CDT SUNDAY...

.HIGH PRESSURE OVER THE WESTERN ATLANTIC OCEAN WILL MAINTAIN A
STRONG EAST TO SOUTHEAST WIND ACROSS THE MARINE AREA THROUGH EARLY
TONIGHT. WINDS WILL BE SUSTAINED AT 20 KNOTS WITH HIGHER GUSTS AT
TIMES...ESPECIALLY THROUGH THE LATE AFTERNOON AND EARLY EVENING
HOURS.

GMZ630-650-655-670-675-160000-
/O.CON.KMOB.SC.Y.0023.000000T0000Z-120416T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
722 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* BAYS: WATERS WILL BE ROUGH.

* SEAS: BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
486 
WHUS74 KMOB 151526
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1026 AM CDT SUN APR 15 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...AND THE
GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL
1 AM CDT MONDAY MORNING...

.HIGH PRESSURE OVER THE WESTERN ATLANTIC OCEAN WILL MAINTAIN A
STRONG EAST TO SOUTHEAST WIND ACROSS THE MARINE AREA THROUGH
THIS EVENING. WINDS WILL BE SUSTAINED AT 20 KNOTS WITH HIGHER GUSTS
AT TIMES...ESPECIALLY THROUGH THE LATE AFTERNOON AND EARLY EVENING
HOURS. BAY WATERS WILL BE ROUGH...WITH SEAS BUILDING 6 TO 8 FEET OVER
THE GULF WATERS OUT TO 60 NM. THESE CONDITIONS WILL CONTINUE TO BE
HAZARDOUS FOR SMALL CRAFT THROUGH THE EVENING HOURS. 

GMZ630-650-655-670-675-160000-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-120416T0600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1026 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY FOR MOBILE BAY...AND THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM IS NOW IN EFFECT UNTIL 1
AM CDT MONDAY.

* WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* BAYS: WATERS WILL BE ROUGH.

* SEAS: BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
974 
WHUS74 KMOB 160321
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1021 PM CDT SUN APR 15 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY...AND THE
GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 4 AM
CDT MONDAY MORNING...

.HIGH PRESSURE OVER THE WESTERN ATLANTIC OCEAN WILL MAINTAIN A
STRONG EAST TO SOUTHEAST WIND ACROSS THE MARINE AREA THROUGH TONIGHT.
WINDS WILL BE SUSTAINED AT 20 KNOTS WITH HIGHER GUSTS. BAY WATERS
WILL BE ROUGH...WITH SEAS 6 TO 8 FEET OVER THE GULF WATERS OUT TO 60
NM. THESE CONDITIONS WILL CONTINUE TO BE HAZARDOUS FOR SMALL CRAFT
THROUGH NIGHT.

GMZ630-650-655-670-675-160900-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-120416T0900Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1021 PM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT MONDAY. 

* WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* BAYS: WATERS WILL BE ROUGH.

* SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
176 
WHUS74 KMOB 160848
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
348 AM CDT MON APR 16 2012

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR MOBILE BAY...AND
THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
UNTIL 10 AM CDT MONDAY MORNING...

.HIGH PRESSURE OVER THE WESTERN ATLANTIC OCEAN WILL MAINTAIN A
STRONG EAST TO SOUTHEAST WIND ACROSS THE MARINE AREA THROUGH
TONIGHT. WINDS WILL BE SUSTAINED AT 20 KNOTS WITH HIGHER GUSTS.
BAY WATERS WILL BE ROUGH...WITH SEAS 6 TO 8 FEET OVER THE GULF
WATERS OUT TO 60 NM. THESE CONDITIONS WILL CONTINUE TO BE
HAZARDOUS FOR SMALL CRAFT THROUGH MID MORNING.

GMZ630-650-655-670-675-161500-
/O.EXT.KMOB.SC.Y.0023.000000T0000Z-120416T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
348 AM CDT MON APR 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: EAST TO SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* BAYS: WATERS WILL BE ROUGH.

* SEAS: 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
368 
WHUS74 KMOB 161231
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
731 AM CDT MON APR 16 2012

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.THE STRONG ONSHORE FLOW HAS SUBSIDED...THUS THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

GMZ630-650-655-670-675-161345-
/O.CAN.KMOB.SC.Y.0023.000000T0000Z-120416T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
731 AM CDT MON APR 16 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE STRONG ONSHORE FLOW HAS SUBSIDED...THUS THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 3:23 PM CDT, 12 hours 31 minutes earlier.

Area forecast discussion, Apr 13, 3:23 PM CDT, 12 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CDT FRI APR 13 2012

.SHORT TERM [TODAY THROUGH SATURDAY NIGHT]...13.12Z UPPER AIR
ANALYSIS SHOWS AN AMPLIFIED RIDGE AT LOW TO HIGH LEVELS STRETCHING
FROM THE GULF...NORTHWARD UP INTO THE GREAT LAKES. THE FORECAST CALLS
FOR AN EASTWARD PROGRESSION OF THE RIDGE AXIS THIS WEEKEND. THE
STRENGTH OF THE RIDGE LOOKS TO MAINTAIN RAINFREE WEATHER CONDITIONS
IN THE NEAR TERM. SURFACE HIGH PRESSURE WILL BE MOVING OFF THE EAST
COAST...ALLOWING ONSHORE...SOUTHEASTERLY FLOW TO SET UP. THE
DIFFERENCE IN PRESSURE BETWEEN THE DEPARTING HIGH AND LOWERING
PRESSURE OVER THE SOUTHERN PLAINS SUGGESTS THAT SATURDAY WILL BE A
BREEZY DAY ALONG THE COASTAL ZONES. SOUTHEAST FLOW CAUSES A
MODERATING TREND IN OVERNIGHT LOW TEMPERATURES TONIGHT AND SATURDAY
NIGHT. HIGH TEMPERATURES SATURDAY IN THE LOWER 80S OVER THE INTERIOR.
SOUTHEAST FLOW OFF THE WATER FAVORS KEEPING THE BEACHES UNDER 80. /10

.LONG TERM [SUNDAY THROUGH FRIDAY]...SURFACE LOW PRESSURE PROGGED TO
LIFT NORTHEAST UP ACROSS THE GREAT LAKES LATER IN THE DAY SUNDAY WITH
A TRAILING COLD FRONT ADVANCING SLOWLY EASTWARD ACROSS EASTERN TEXAS.
FORECAST AREA WILL REMAIN UNDER CONTROL OF HIGH PRESSURE
SURFACE/ALOFT SUNDAY WHICH LOOKS TO KEEP RAIN CHANCES SLIM TO NONE.
ANOTHER BREEZY DAY FOR THE COASTAL ZONES ON SUNDAY.

EASTWARD ADVANCE OF LONGWAVE TROF ON MONDAY FAVORS A BETTER CHANCE OF
CONVECTIVE ACTIVITY OVER THE LOWER MISSISSIPPI RIVER DELTA AND ACROSS
THE GULF COAST. THE 13.12Z OPERATIONAL GFS SHOWS THE UPPER FLOW
THOUGH...MAINTAINS FLATTENING TUESDAY/WEDNESDAY AS ENERGY LIFTS
NORTHEAST UP THROUGH THE OHIO VALLEY INTO THE NEW ENGLAND STATES. THE
ECMWF MAINTAINS A SOLUTION SUCH THAT A SHARPER SOUTHERN STREAM MID
LEVEL TROF MOVES THROUGH ON TUESDAY. ATTENDANT FRONTAL BOUNDARY SINKS
INTO THE DEEP SOUTH MID WEEK...STALLS AND DISSIPATES TO CLOSE OUT THE
WORK WEEK. THE APPROACH OF AND PRESENCE OF THE FRONTAL BOUNDARY
MONDAY THROUGH WEDNESDAY ALONG WITH DAYTIME INSTABILITY IS ENOUGH TO
MAINTAIN A CHANCE OF STORMS DURING THIS TIME FRAME. CANNOT DISCOUNT
THE POTENTIAL OF A FEW STRONG TO ISOLATED SEVERE STORMS...BUT
PREDICTABILITY OF ANY SEVERE WEATHER RISK BEYOND DAY 4 IS QUITE LOW
DUE TO DIFFERING SOLUTIONS.

WILL MAINTAIN A DRY FORECAST THURSDAY/FRIDAY AS THE FRONT DISSIPATES.
TEMPERATURES WILL BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS THROUGH
THE PERIOD. /10

&&

.AVIATION...VFR CONDITIONS THROUGH 18Z SAT. WINDS BECOME SOUTHEAST
AT 7 TO 10 KNOTS OVERNIGHT. THE WINDS WILL THEN INCREASE TO 15 WITH GUSTS
TO 25 KNOTS SATURDAY MORNING...WITH SCATTERED LOW CLOUDS AROUND 4000
FEET MOVING IN. /22

&&

.MARINE...A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW CAN BE
EXPECTED THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS HIGH PRESSURE BUILDS
ALONG THE EASTERN SEABOARD...COMBINED WITH A DEEP AREA OF LOW
PRESSURE SHIFTING SLOWLY EASTWARD OVER THE CENTRAL PART OF THE
COUNTRY. HIGH PRESSURE TO THE EAST WILL WEAKEN AND SHIFT EASTWARD BY
EARLY NEXT WEEK AS AN UPPER TROUGH OF LOW PRESSURE SHIFTS FURTHER
EASTWARD OVER THE CENTRAL PART OF THE COUNTRY. SEAS TRENDING HIGHER
THIS WEEKEND WITH HEIGHTS UPWARDS OF 7 TO 9 FEET BY SUNDAY NIGHT IN
THE 20 TO 60 NAUTICAL MILE ZONES. A SMALL CRAFT ADVISORY MAY BE
REQUIRED OVER THE WEEKEND.

&&

.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR OKALOOSA.SANTA ROSA
COUNTIES IN FLORIDA AS HUMIDITY HAS FALLEN TO AROUND 25 PERCENT AND
ERC'S AROUND 35. NO HEADLINES SATURDAY/SUNDAY. A LARGE SURFACE HIGH
PRESSURE SYSTEM FROM THE GREAT LAKES DOWN INTO THE SOUTHEAST IS
FORECAST TO MOVE EASTWARD THIS WEEK. A WELL DEFINED SOUTHEAST FLOW
SETS UP OFF THE GULF...RESULTING IN INCREASED DAYTIME HUMIDITY
VALUES. THE DIFFERENCE IN PRESSURE BETWEEN THE DEPARTING HIGH AND
LOWERING PRESSURE OVER THE SOUTHERN PLAINS ALLOWS FOR AN INCREASE IN
MIXED LAYER WINDS AND GOOD TO EXCELLENT DAYTIME DISPERSION VALUES
THIS WEEKEND. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      58  80  65  82 /  00  00  10  10
PENSACOLA   61  79  67  79 /  00  00  05  10
DESTIN      63  77  67  78 /  00  00  05  10
EVERGREEN   51  82  60  83 /  00  00  05  10
WAYNESBORO  54  83  62  83 /  00  00  05  10
CAMDEN      54  82  60  83 /  00  00  05  10
CRESTVIEW   50  82  59  81 /  00  00  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 13, 4:56 AM CDT, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
456 AM CDT FRI APR 13 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
456 AM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN INCREASED RISK OF WILDFIRES ACROSS EASTERN PORTIONS OF
THE AREA TODAY DUE TO LOW RELATIVE HUMIDITY VALUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL BE POSSIBLE OVER THE
WEEKEND DUE TO A STRONG SOUTHERLY WIND FLOW ALONG THE COAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630-650-655-670-675-141200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
456 AM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED MOSTLY OFFSHORE
LATE TONIGHT DUE TO A MODERATE TO STRONG EASTERLY WIND FLOW DEVELOPING
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE TO STRONG SOUTHERLY WIND FLOW IS EXPECTED OVER THE MARINE
AREA THIS WEEKEND. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE
EXPECTED.

.SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SEVERE STORM
SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY.

Nearby

Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.